Projective classification of jets of surfaces in 4-space

Jorge Luiz Deolindo Silva, Yutaro Kabata

研究成果: ジャーナルへの寄稿記事

1 引用 (Scopus)

抄録

We classify jets of Monge forms of generic surfaces in 4-space via projective transformations, which is an extension of Platonova’s result for surfaces in 3-space.

元の言語英語
ページ(範囲)35-46
ページ数12
ジャーナルHiroshima Mathematical Journal
49
発行部数1
DOI
出版物ステータス出版済み - 3 1 2019

Fingerprint

Projective Transformation
Classify
Form

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

これを引用

Projective classification of jets of surfaces in 4-space. / Silva, Jorge Luiz Deolindo; Kabata, Yutaro.

:: Hiroshima Mathematical Journal, 巻 49, 番号 1, 01.03.2019, p. 35-46.

研究成果: ジャーナルへの寄稿記事

Silva, Jorge Luiz Deolindo ; Kabata, Yutaro. / Projective classification of jets of surfaces in 4-space. :: Hiroshima Mathematical Journal. 2019 ; 巻 49, 番号 1. pp. 35-46.
@article{35f765b2913842b882462b0c63954f79,
title = "Projective classification of jets of surfaces in 4-space",
abstract = "We classify jets of Monge forms of generic surfaces in 4-space via projective transformations, which is an extension of Platonova’s result for surfaces in 3-space.",
author = "Silva, {Jorge Luiz Deolindo} and Yutaro Kabata",
year = "2019",
month = "3",
day = "1",
doi = "10.32917/hmj/1554516037",
language = "English",
volume = "49",
pages = "35--46",
journal = "Hiroshima Mathematical Journal",
issn = "0018-2079",
publisher = "Hiroshima University",
number = "1",

}

TY - JOUR

T1 - Projective classification of jets of surfaces in 4-space

AU - Silva, Jorge Luiz Deolindo

AU - Kabata, Yutaro

PY - 2019/3/1

Y1 - 2019/3/1

N2 - We classify jets of Monge forms of generic surfaces in 4-space via projective transformations, which is an extension of Platonova’s result for surfaces in 3-space.

AB - We classify jets of Monge forms of generic surfaces in 4-space via projective transformations, which is an extension of Platonova’s result for surfaces in 3-space.

UR - http://www.scopus.com/inward/record.url?scp=85067246342&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85067246342&partnerID=8YFLogxK

U2 - 10.32917/hmj/1554516037

DO - 10.32917/hmj/1554516037

M3 - Article

VL - 49

SP - 35

EP - 46

JO - Hiroshima Mathematical Journal

JF - Hiroshima Mathematical Journal

SN - 0018-2079

IS - 1

ER -